COLDAY Syrup 60ml.

45.00

>Composition : Phenyl Epherine 5 mg +
CPM 1mg + Paracetamol 125 mg / 5ml

Compare
Category:

Description

  • Stops nasal itching, sneezing and
    running nose
  • Reduces the associated fever and bodyache

Additional information

MRP

45

Composition

Phenyl Epherine 5 mg +
CPM 1mg + Paracetamol 125 mg / 5ml

Dose:

5 ml. thrice a day

Reviews

There are no reviews yet.

Be the first to review “COLDAY Syrup 60ml.”

Your email address will not be published.